# SDR DL757090542

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN SRM REPAIR WHILE IN HMV, ATS MAINTENANCE CREATED SHORT EDGE DISTANCE PROBLEMS COMMON TO THE REPLACEMENT FLOORBEAM UPPER CHORD AND THE FLOORBEAM WEB AT FS 365.  A REPAIR WAS DESIGNED BY BOEING AND INSTALLED BY ATS.
